# SDR F3LA2016040800023

- Difficulty date: March 23, 2016
- Submitted: April 9, 2016
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-112
- Aircraft serial: 2236
- Aircraft time: 41,683 hours, 20,630 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, NOTED THE RT EMER EXIT LOWER FWD EXIT LIGHT INOPERATIVE.  REPAIRED THE SPLICE IAW ESPM 20-43-13.  OPERATIONAL CHECKED GOOD.
